A Semi-Lagrangian Numerical Method for the Three-Dimensional Advection Problem with an Isoparametric Transformation of Subdomains

Тип публикации: доклад, тезисы доклада, статья из сборника материалов конференций

Конференция: International Conference on Numerical Analysis and Applications (NAA); Lozenetz, BULGARIA; Lozenetz, BULGARIA

Год издания: 2017

Идентификатор DOI: 10.1007/978-3-319-57099-0_68

Ключевые слова: Semi-Lagrangian method, Advection equation, Isoparametric transformation, Local conservation, Advection, Computational complexity, Lagrange multipliers, Numerical analysis, Parallel processing systems, Advection equations, Algorithmic complexity, Integral balance equation, Iso-parametric, Numerical experiments, Semi-Lagrangian methods, Three-dimensional problems, Numerical methods

Аннотация: We develop a semi-Lagrangian algorithm for solving the three-dimensional advection problem. A numerical solution is determined on a uniform cubic grid as a piecewise trilinear function. The method is based on the integral balance equation between two neig

Ссылки на полный текст

Издание

Журнал: NUMERICAL ANALYSIS AND ITS APPLICATIONS (NAA 2016)

Выпуск журнала: Vol. 10187

Номера страниц: 599-607

ISSN журнала: 03029743

Место издания: CHAM

Издатель: SPRINGER INTERNATIONAL PUBLISHING AG

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.